# SDR WX0A2025121932679

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 47,558 hours, 28,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD FA FLASHLIGHT NOT FLASHING. REMOVED AND REPLACED FWD IB FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AND CRADLE ASSEMBLY PER CMM 20-60-02. OPS CHECK GOOD
